Research Repository

On Designing of Sliding-Mode Control for Stochastic Jump Systems

Shi, Peng, Xia, Yuanqing, Liu, G. P and Rees, D (2006) On Designing of Sliding-Mode Control for Stochastic Jump Systems. IEEE Transactions on Automatic Control, 51 (1). pp. 97-103. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.


In this note, we consider the problems of stochastic stability and sliding-mode control for a class of linear continuous-time systems with stochastic jumps, in which the jumping parameters are modeled as a continuous-time, discrete-state homogeneous Markov process with right continuous trajectories taking values in a finite set. By using Linear matrix inequalities (LMIs) approach, sufficient conditions are proposed to guarantee the stochastic stability of the underlying system. Then, a reaching motion controller is designed such that the resulting closed-loop system can be driven onto the desired sliding surface in a limited time. It has been shown that the sliding mode control problem for the Markovian jump systems is solvable if a set of coupled LMIs have solutions. A numerical example is given to show the potential of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID18987, Markov processes, closed loop systems, continuous time systems, control system synthesis, linear matrix inequalities, linear systems, motion control, stability, stochastic systems, variable structure systems
Subjects: Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 06 Jul 2011 02:41
Last Modified: 11 Dec 2014 05:42
ePrint Statistics: View download statistics for this item
Citations in Scopus: 591 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar